MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA BLUE TV; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE,

CALDERA MEDICAL INC. DESARA BLUE TV; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE,
Catalog Number CAL-DSO1BTV
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Similarities between the component tip protectors and caldera'a heat-shrink tubing make investigation findings inconclusive.
 
Event or Problem Description
The patient with a complex medical history including a single kidney, abdominal adhesions, sacrocolpopexy, and pelvic organ prolapse, underwent both robotic-assisted and traditional surgery.At the six-week post-op follow-up, recovery appeared normal.However, by the ten-week mark, the patient reported localized pain at the left supra-pubic incision site, where 3/4 to 1 inch clear plastic tube-like object emerged, possibly from an infection.The patient initially identified the pain as originating from the supra-pubic incision but later revised the assesment, attributing it to a robotic incision site.The surgeon and one closely monitored attending were present at the case.Photographs showed the incision as closed and healing.Dr.Lind recommended identifying all 50 components used in the robotic system, noting the expelled object resembled a tip protector used robotic-assisted surgery similar to caldera medical's heat-shrink tubing.Despite the complication, the overall surgical outcome was positive.

Brand Name
DESARA BLUE TV
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE,
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace
westlake village CA 91361
Manufacturer Contact
sergio rodriguez
4360 park terrace
westlake village, CA 91361
8188796555
MDR Report Key22561859
Report Number3003990092-0250-01597
Device Sequence Number9219756
Product Code OTN
UDI-Device Identifier00890594000834
UDI-Public00890594000834
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCAL-DSO1BTV
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale
Patient Weight45 KG